Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Spliting dosage


  • Please log in to reply
6 replies to this topic

#1 sky

sky

    Senior Member

  • Senior Member
  • PipPipPipPipPip
  • 565 posts
  • Location:UK

Posted 28 November 2005 - 01:48 PM

I was wondering if any one takes there meds at dffernt times. for example i can normall only stomach 30mg tablets so have been asked to take 30mgs in the morning and another 30mgs later in the day. was wondering if any one else does this and what the outcome was.

#2 Jkm

Jkm

    Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 12,591 posts
  • Location:Ohio

Posted 29 November 2005 - 09:18 PM

I guess all you can do is try this. I know when I first went ont his meds, 30mg. was the start up dose and it was rather hard on my stomach. I'll have to go back and review my posts to see what happened, as I remember it was a hard start. I just wanted you to know that someone is always lurking around here, as this room has been quiet for sometime.

Where did everyone go, lol! :hearts:
Posted Image

I have GAD. I worry about everything, lol!

#3 Jkm

Jkm

    Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 12,591 posts
  • Location:Ohio

Posted 29 November 2005 - 09:23 PM

I read where I was taking stomach acid reducers after I started 60mg. to get through the start ups.


Anyone else out there still on Cymbalta?
Posted Image

I have GAD. I worry about everything, lol!

#4 sky

sky

    Senior Member

  • Senior Member
  • PipPipPipPipPip
  • 565 posts
  • Location:UK

Posted 30 November 2005 - 09:45 AM

Thanks.
Well ive been taken them now a couple of days and i really dont like the effects it having on me. i feel so spacedout and doped its horrible. im not safe to drive and im ment to be going back to work on monday.

#5 Jkm

Jkm

    Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 12,591 posts
  • Location:Ohio

Posted 30 November 2005 - 10:14 AM

Some do well on 30mg. The start ups for ad's usually are the pits! Guess you'll be calling the doc..... :hearts:
Posted Image

I have GAD. I worry about everything, lol!

#6 sky

sky

    Senior Member

  • Senior Member
  • PipPipPipPipPip
  • 565 posts
  • Location:UK

Posted 30 November 2005 - 12:30 PM

well i spoke to my doctor he said to take 2 pills one day and 1 the next and so one for a week or so to see if that maks a difference f it doesnt then i will just need to stick on 30mgs or chance ad's yet again which i really dont wish to do.

#7 lizard

lizard

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 4,868 posts
  • Location:Wisconsin, USA

Posted 01 December 2005 - 05:14 PM

I could only stomach 20 mg. when I first started. After the side-effects eased, I moved it up to 30 mg. This seems to be working for me, although I'd try ramping up the dose again if the depression worsens.
If the every-other day approach doesn't work but you need to work up to 60 mgs., you could talk to your doc about moving up to 40 mg. for a while, then 50, then 60, ramping up each time after the side-effects calm down. Just a thought...
Courage doesn't always roar. Sometimes courage is that little voice at the end of the day that says: "I'll try again tomorrow."
Anne Hunninghake

Posted Image

hotlines




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users